Multiple Haar basis and $m$-term approximations of functions from the Besov classes. II

  • V. S. Romanyuk


We establish the exact-order estimates for the best $m$-term approximations in the multiple Haar basis $\mathrm{H}^d$ of functions from the Besov classes in the Lebesgue spaces $L_q(I^d)$. We also present a practical algorithm of the construction of the extreme nonlinear m-term aggregates (in a sense of the exact-order estimates for approximations).
How to Cite
Romanyuk, V. S. “Multiple Haar Basis and $m$-Term Approximations of Functions from the Besov Classes. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 6, June 2016, pp. 816-25,
Research articles